Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 74, NWS Shreveport, LA

March 30, 20164 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 30, 2016, 5:47 PM CDT for 4 counties in Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2016, 5:47 PM CDT (22:47 UTC)
Expired
Mar 30, 2016, 6:45 PM CDT
In force
58 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bowie County, TX, Cass County, TX, Morris County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 124 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 10.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 568 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
568 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

929 
WUUS54 KSHV 302247
SVRSHV
TXC037-067-343-449-302345-
/O.NEW.KSHV.SV.W.0074.160330T2247Z-160330T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
547 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MORRIS COUNTY IN NORTHEASTERN TEXAS...
  EAST CENTRAL TITUS COUNTY IN NORTHEASTERN TEXAS...
  BOWIE COUNTY IN NORTHEASTERN TEXAS...
  NORTHWESTERN CASS COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 645 PM CDT

* AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NAPLES...OR 19
  MILES EAST OF MOUNT PLEASANT...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MAUD AROUND 620 PM CDT. 
  HOOKS AND REDWATER AROUND 630 PM CDT. 
  TEXARKANA...TEXARKANA...WAKE VILLAGE...NASH AND RED LICK AROUND 645 
  PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LEARY...
BRYANS MILL...RED BANK...SPRING HILL...DOUGLASSVILLE AND MARIETTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE WRIGHT PATMAN...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW!  DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS...AND NORTHEASTERN TEXAS.

LAT...LON 3326 9483 3355 9440 3354 9436 3357 9434
      3355 9431 3358 9429 3356 9428 3359 9424
      3356 9425 3357 9423 3356 9419 3358 9422
      3359 9418 3358 9415 3355 9413 3357 9411
      3349 9404 3334 9404 3305 9462
TIME...MOT...LOC 2245Z 237DEG 32KT 3318 9464 

HAIL...1.00IN
WIND...60MPH
 
$$

VII

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 5:08 PM CDT, 39 minutes earlier.

Area forecast discussion, Mar 30, 5:08 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 PM CDT WED MAR 30 2016

.DISCUSSION...
A TIGHT PRESSURE GRADIENT BETWEEN SURFACE LOW PRESSURE OVER THE
PLAINS AND SURFACE HIGH PRESSURE OVER THE EASTERN PARTS OF THE
COUNTRY CONTINUED TO PRODUCE STRONG AND GUSTY SOUTHERLY WINDS OF
15 TO 25 MPH WITH HIGHER GUSTS TO 30 TO 35 MPH RESULTING IN A LAKE
WIND ADVISORY UNTIL 10 PM TONIGHT. A STRONG INFLOW OF GULF
MOISTURE ALONG WITH A DISTURBANCE MOVING ACROSS THE FOUR STATE
REGION INDICATED FAVORABLE PARAMETERS FOR SEVERE THUNDERSTORMS AND
A TORNADO WATCH CONTINUES UNTIL 10 PM THIS EVENING. THE STORMS
EXPECTED TO OCCUR WILL PRODUCE LOCALLY HEAVY RAINFALL AND HAVE THE
POTENTIAL TO PRODUCE FROM ONE TO THREE INCHES WITH HIGHER AMOUNTS
OF THREE TO FIVE INCHES POSSIBLE. A FLASH FLOOD ADVISORY WILL
REMAIN IN EFFECT FOR PARTS OF THE REGION INCLUDING NORTHEAST
TEXAS...SOUTHWEST AND SOUTH CENTRAL ARKANSAS AND NORTHWEST AND
NORTH CENTRAL LOUISIANA THROUGH LATE THURSDAY. STORMS MAY DECREASE
SOME OVERNIGHT BUT FIRE AGAIN ON THURSDAY AS A COLD FRONT WILL BE
NUDGED ACROSS THE FORECAST AREA DURING THE EARLY MORNING AND INTO
THE OVERNIGHT HOURS THURSDAY. HIGH PRESSURE WILL BUILD SOUTH INTO
THE REGION IN WAKE OF THE COLD FRONT AND PROVIDE THE FORECAST AREA
WITH MOSTLY DRY WEATHER THROUGH MUCH OF THE REST OF THE WEEKEND
AND INTO THE START OF NEXT WEEK. A RE-ENFORCING COLD FRONT ARRIVES
ON TUESDAY OF NEXT WEEK AND MAY PROVIDE A FEW SHOWERS AND ISOLATED
THUNDERSTORMS. /06/

&&

.PREV DISCUSSION... /ISSUED 1240 PM CDT WED MAR 30 2016/

AVIATION...
INCREASING LOW LVL MOISTURE WITH INCREASING DEEP SOUTHERLY FLOW...
KEEPING MOST OF AREA IN IFR CIGS. SOME LIFTING TO MVFR CIGS
EXPECTED THIS AFTN...HOWEVER...INCREASING CONVECTION TO ALSO OCCUR
AND SCATTERED TSTMS HAVE BEGUN DEVELOPING ACROSS NW HALF OF
CWA...IN VCNTY OF KTYR...KGGG...KTXK TERMINALS...AND JUST TO THE
NORTH OF KELD. CAPPING INVERSION TO HOLD AT KSHV...KLFK...AND MLU
UNTIL 20-22Z...WITH STG TO SVR TSTMS EXPECTED AREAWIDE BY LATE
AFTN AS LOW LVL JET INCREASES TO AT LEAST 50 KTS AND FAVORABLE FOR
ROTATING TSTM CELLS. LARGE HAIL ALOFT AND POSSIBLE AT
SFC...EXPECTED IN STGR STORMS. SOUTH WINDS 15 TO 20 KTS AREAWIDE
BY MID TO LATE AFTN...A FEW GUSTS NEAR 35 KTS POSSIBLE NE TX.
STORMS MAY DIMINISH AFTER 31/06Z...AND VRBL CIGS WILL LIKELY
LOWER TO IFR AGAIN FOR MOST OF AREA. AS COLD FRONT NEARS WESTERN
CWA BY 31/18Z...STG INSTABILITY TO YIELD SCT CONVECTION...ALTHOUGH
LESS LOW LVL WIND SHEAR WILL MEAN REDUCED SVR STORM
POTENTIAL./VII/.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  65  80  53  70 /  90  60  10  20
MLU  66  79  54  72 / 100  80  40  20
DEQ  59  77  44  66 /  80  20   0  10
TXK  63  77  49  67 /  90  40   0  10
ELD  63  78  49  69 /  90  70  20  10
TYR  64  77  50  69 /  70  40   0  20
GGG  65  77  51  69 /  80  50  10  20
LFK  67  79  53  74 /  70  60  10  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARZ050-051-
     059>061-070>073.

     FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ARZ050-051-
     059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ001>006-
     010>014-017>022.

     FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR LAZ001>006-
     012>014-019-021-022.

OK...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ097-112.

&&

06/07
Hazardous weather outlook, Mar 30, 4:36 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
436 PM CDT WED MAR 30 2016

ARZ050-051-059>061-070>073-LAZ001>006-012>014-019-021-022-TXZ097-
112-126-138-311100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-BIENVILLE-
JACKSON-OUACHITA-WINN-CALDWELL-LA SALLE-BOWIE-CASS-MARION-
HARRISON-
436 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND OVERNIGHT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS...WITH ISOLATED TORNADOES. THERE WILL ALSO BE THE RISK OF
FLASH FLOODING...WITH A FLASH FLOOD WATCH GOING THROUGH THURSDAY.
A TIGHT PRESSURE GRADIENT WILL PRODUCE STRONG AND GUSTY WINDS OF
15 TO 25 MPH WITH HIGHER GUSTS TO NEAR 30 MPH THAT WILL AFFECT
RECREATIONAL BOATERS ON AREA LAKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY
ON THURSDAY WITH A GRADUAL INCREASE TO ENHANCED RISK FOR PARTS OF
NORTH CENTRAL LOUISIANA. THE THREAT OF FLASH FLOODING WILL
CONTINUE AS WELL...WITH A FLASH FLOOD WATCH REMAINING IN EFFECT
THROUGH 7 PM THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND
OVERNIGHT...AND POSSIBLY ON THURSDAY.

LAZ010-011-OKZ077-TXZ096-108>111-124-125-136-137-150-151-311100-
DE SOTO-RED RIVER-MCCURTAIN-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-
UPSHUR-SMITH-GREGG-RUSK-PANOLA-
436 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND OVERNIGHT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS...WITH ISOLATED TORNADOES. A TIGHT PRESSURE GRADIENT WILL
PRODUCE STRONG AND GUSTY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS
TO NEAR 30 MPH THAT WILL AFFECT RECREATIONAL BOATERS ON AREA
LAKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY
ON THURSDAY AS A COLD FRONT MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND
OVERNIGHT...AND POSSIBLY ON THURSDAY.

LAZ017-018-020-TXZ149-152-153-165>167-311100-
SABINE-NATCHITOCHES-GRANT-CHEROKEE-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
436 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND OVERNIGHT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS...WITH ISOLATED TORNADOES. A TIGHT PRESSURE GRADIENT WILL
PRODUCE STRONG AND GUSTY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS
TO NEAR 30 MPH THAT WILL AFFECT RECREATIONAL BOATERS ON AREA
LAKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY
ON THURSDAY AS A COLD FRONT MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND
OVERNIGHT...AND POSSIBLY ON THURSDAY.

06

In the hours before

Local storm report, Mar 30, 4:51 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
451 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FUNNEL CLOUD     11 W GILMER             32.76N  95.14W
03/30/2016                   UPSHUR             TX   LAW ENFORCEMENT

            SHERIFF OFFICE REPORTS FUNNEL CLOUD IN RHONESBORO
            COMMUNITY.

&&

EVENT NUMBER SHV1600277

20
Local storm report, Mar 30, 4:58 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
458 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FUNNEL CLOUD     11 W GILMER             32.76N  95.14W
03/30/2016                   UPSHUR             TX   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS SEEING FUNNEL/POSSIBLE TORNADO
            ON LIVE STORM CHASER FEED.

&&

EVENT NUMBER SHV1600278

20
Local storm report, Mar 30, 5:00 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
500 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             PITTSBURG               33.00N  94.97W
03/30/2016  E0.75 INCH       CAMP               TX   EMERGENCY MNGR

&&

EVENT NUMBER SHV1600279

20
Local storm report, Mar 30, 5:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
541 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     FUNNEL CLOUD     OMAHA                   33.18N  94.74W
03/30/2016                   MORRIS             TX   EMERGENCY MNGR

&&

EVENT NUMBER SHV1600280

20
Special weather statement, Mar 30, 5:44 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 PM CDT WED MAR 30 2016

ARZ073-LAZ006-302345-
UNION AR-UNION LA-
544 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND EASTERN UNION PARISHES UNTIL 645 PM CDT...

AT 543 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF STERLINGTON...OR 13 MILES NORTH OF CLAIBORNE...
MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUTTIG...MARION...FELSENTHAL...LOCH LOMON...SPENCER...LITROE...HAILE...
CECIL...ROCKY BRANCH AND LINVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO PONDING OF WATER.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
ARKANSAS...AND NORTH CENTRAL LOUISIANA.

LAT...LON 3276 9206 3274 9206 3264 9217 3272 9236
      3311 9220 3309 9213 3307 9213 3307 9211
      3303 9211 3303 9209 3301 9207 3298 9208
      3297 9207 3297 9208 3292 9207 3287 9208
      3284 9206 3282 9207 3280 9205
TIME...MOT...LOC 2243Z 207DEG 39KT 3274 9220

06
Special weather statement, Mar 30, 5:47 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
547 PM CDT WED MAR 30 2016

ARZ073-302300-
UNION AR-
547 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION COUNTY UNTIL
600 PM CDT...

AT 546 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOUANN...OR NEAR SMACKOVER...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SMACKOVER AND KENOVA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
ARKANSAS.

LAT...LON 3325 9276 3333 9295 3338 9293 3337 9279
      3339 9276 3338 9273 3338 9272 3337 9271
      3337 9268 3336 9268
TIME...MOT...LOC 2246Z 207DEG 39KT 3337 9282

06

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 11:07 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more11 hr
Mar 30, 1:31 PM CDTSpecial Weather StatementSHVFranklin, Red River, Titus59 min
Mar 30, 2:01 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Red River, Titus, Wood44 min
Mar 30, 3:06 PM CDTTornado WarningSHVSmith39 min
Mar 30, 4:13 PM CDTTornado WarningSHVCamp, Upshur, Wood47 min
Mar 30, 4:57 PM CDTTornado WarningSHVBowie, Camp, Cass, Morris, Red River, Titus and 1 more48 min
Mar 30, 6:00 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Upshur, Wood60 min
Mar 30, 6:04 PM CDTAreal Flood AdvisorySHVSmith, Wood3 hr
Mar 30, 6:13 PM CDTSevere Thunderstorm WarningSHVCass, Marion62 min
Mar 30, 6:14 PM CDTTornado WarningSHVCamp, Franklin, Titus, Upshur, Wood46 min
Mar 30, 6:19 PM CDTAreal Flood AdvisorySHVCamp, Franklin, Morris, Titus, Upshur, Wood3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.